# SDR SWAA2017041013027

- Difficulty date: April 6, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N7705A
- Make and model: Boeing 737-7BD
- Aircraft serial: 32744
- Aircraft time: 41,579 hours, 19,433 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG25863
- Condition: Unwanted Deploy
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR  SLIDE DEPLOYED.  R & R SLIDE IAW MT.
